# SDR YENA2025080700813

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 15,109 hours, 2,241 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT$20, LHR-JFK. (ETOPS) "AIR BLEED CLASS 2 MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); (RESOLVED ON W/O: 1433886 TASKCARD: NR-00003) PERFORMED FIM TASK 36-11-0-810-993-A. TEST PASSED AT THIS TIME AND WAS SPURIOUS. MX-4 UPDATED PLACARD REMOVED. THIS CLEARS MEL 36-00-00 MDDR.
